# SDR 2024FA0000055

- Difficulty date: September 13, 2023
- Submitted: January 17, 2024
- Operation: General aviation
- Aircraft: N792A
- Engine: Lyc O360A4M
- Engine time: 1,946 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Impulse Coupling
- Part time: 1,946 hours
- Component: Impulse Couplin, Champion, 4371
- Component part number: M3163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO P/N 66GC20SFNN S/N 21080300. LOOSE RIVETS FOUND ON IMPULSE COUPLING DURING 500 HOUR INSPECTION. REPLACED IMPULE COUPLING WITH NEW.
